You have appropriate logic here– the essence of Parkinson's disease is a lack in dopaminergic neurons in the substantial nigra. This lack of dopamine leads to imbalance in the direct/indirect pathways, resulting in under stimulation of the thalamus and cortex. This results in the typical bradycardia and slow movements.
You are scratching on an important concept– dopamine AGONISM is the underlying principle behind the majority of parkinson's drugs. Here are a few
1) COMT/MAO inhibitors (selegiline, entacapone): these are drugs that inhibit the enzyme that breaks down dopamine and dopamine precursors. It's technically indirect agonism, but by inhibiting these drugs, you increase the amount of dopamine in the CNS
2) DOPA decarboxylase inhibitors (levodopa/carbidopa): same concept as the COMT/MAO inhibitors, but these act peripherally, preventing the breakdown of L-DOPA. L-DOPA can cross the blood brain barrier, so increasing the amount of L-DOPA through preventing the breakdown increases the total pool crossing the BBB (potential new dopamine).
3) direct dopamine agonists (pamiprexole, ropinorole) : these are actually pretty close to what you suggested. They directly stimulate dopamine receptors, helping to stimulate the pathways affected by Parkinson's disease. However... shoving a bunch of dopamine into the CNS has it's problems. Dopamine also has an important role in impulse control. Too much of these drugs can cause patients to do some crazy things! Also, what disease is caused by too much dopamine? Schizophrenia... giving too much of these drugs to a Parkinson's patient is actually associated with causing hallucinations.